Elements of a qualitative theory of Hamiltonian PDEs

Sergei Kuksin

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of the International Congress of Mathematicians, August 18-27, 1998, Berlin, Germany
Pages819-829
Number of pages11
Volume2
Publication statusPublished - 1998
EventInternational Congress of Mathematicians - Berlin, Germany
Duration: 18 Aug 199827 Aug 1998

Publication series

NameDocumenta Mathematica
Volume2
ISSN (Print)1431-0635
ISSN (Electronic)1431-0643

Conference

ConferenceInternational Congress of Mathematicians
CountryGermany
CityBerlin
Period18/08/9827/08/98

Cite this

Kuksin, S. (1998). Elements of a qualitative theory of Hamiltonian PDEs. In Proceedings of the International Congress of Mathematicians, August 18-27, 1998, Berlin, Germany (Vol. 2, pp. 819-829). (Documenta Mathematica; Vol. 2).